Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

thanks

Posted by Kazzy on May 31, 2004, at 18:17:10

In reply to Re: female question and topamax Kazzy, posted by headachequeen on May 31, 2004, at 15:29:10

Thanks so much for the feedback!! How much weight have you lost so far?? How long have you been on it? I will stay at the 25 for one more week then. The migranes went away for the first week but they are back now. If I lose too much weight I will just enjoy eating for the fun of eating and not worrying...that would be nice for a change!!
Karen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kazzy thread:50878
URL: http://www.dr-bob.org/babble/20040527/msgs/352478.html